View Single Post
Old 03-03-2009, 01:21 PM   #1
monkey5 monkey5 is offline
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: US
Posts: 1,467
monkey5 HB User
Injections and Back pain....

Hey fellow supporters, i can't thank you enough and i mean everyone that was there to help ithier way! I am so glad i listened to your encouragment ect, on sticking with the pm dr. or not. I had my appointment today and although i am hurting alot kinda more than i did when i went in it's to be exspected because i had another Epidural injection but he said it was a different kind, i dont undertand much about that part, but i do understand the part where he said he is not going to rule out the fact that it could be just that of the Transitional vertabrea being the cause. He agree with my to have a lower plain exray done and even added in there the bend over type and different angles and such. I am so excited i would jump up and down if i could. And he also added in there that if it doesnt work that he will think about getting a surgeon involved again! And then he increase the methadone due to not being very effective and probably the fact i dont ever and sometimes cant get sedation with the injections Last but not least he is not giving up and is hopeful to have something figured out before summer gets here A Dr. with a goal, youdont find that everyday hes such an. So again guys thanks for haning in there for me while i leaned on you! Oh i almost forgot to add that the injection brought on that feeling i get withthe doing to much not being able to stand up on my feet and the feeling as if theres something stuckin my back area!!!! Althought he made the nerve pain in my leg go up a few notches, it felt good knowing that he may have got the right spot! Then again i know if it is the Transitional Vertabrea then it's only a bandaid and they will possibly have to do something surgical maybe i am shining bright for now!
monkey